CaltechAUTHORS
  A Caltech Library Service

Meromorphic Property of the S Matrix in the Complex Plane of Angular Momentum

Cheng, Hung (1962) Meromorphic Property of the S Matrix in the Complex Plane of Angular Momentum. Physical Review, 127 (2). pp. 647-648. ISSN 0031-899X. http://resolver.caltech.edu/CaltechAUTHORS:CHEpr62b

[img]
Preview
PDF
See Usage Policy.

221Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:CHEpr62b

Abstract

A proof is given for the meromorphic nature of the S matrix in the entire complex plane of the angular momentum, under quite general assumptions for the potential. Some properties for the S matrix in the complex angular momentum plane are discussed.


Item Type:Article
Additional Information:©1962 The American Physical Society. Received 16 February 1962. The author wishes to thank Professor Murray Gell-Mann for helpful advice.
Record Number:CaltechAUTHORS:CHEpr62b
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:CHEpr62b
Alternative URL:http://dx.doi.org/10.1103/PhysRev.127.647
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10878
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:14 Jun 2008
Last Modified:26 Dec 2012 10:06

Repository Staff Only: item control page